MAUDE Adverse Event Report: COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 772055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported there was wasted milk during priming process before feeding.Additional information provided by the customer on (b)(6) 2020 stated that the rn was priming the bag with the patient's milk and noticed leaking from the bottom pouch of the bag.They were unable to continue to prime and use the set.A new package was opened by the clinician to continue.
 
Additional Manufacturer Narrative
Investigation results: the customer reported there was wasted milk (leaking) observed during priming prior to feeding.No patient injury/harm was reported.A device history record review was unable to be performed as the reported lot number was unknown.During trend review, a trend was not identified for this failure mode.One (1) used sample was returned for evaluation.Visual inspection and functional testing performed confirmed the reported failure of leak between the bag and tubing.The root cause is determined to be manufacturing/process related.A corrective action was initiated to replace the rf sealing machine.No further action is required at this time.This device issue will continue to be monitored and trended.

Brand Name
EPUMP 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10853565
Report Number1282497-2020-09632
Device Sequence Number3490078
Product Code LZH
UDI-Device Identifier10884521023925
UDI-Public10884521023925
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number772055
Device Catalogue Number772055
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date04/01/2021
Patient Sequence Number1